MathSciNet Relay Station
MathSciNet bibliographic data
MR214916 (35 #5763) 35.43
Trudinger, Neil S. The Dlirichlet problem for nonuniformly elliptic equations. Bull. Amer. Math. Soc. 73 1967 410–413.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement